# SDR CA110623011

- Difficulty date: June 13, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Beech B200
- Aircraft time: 18,120 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCB3TN3
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Breaker
- Part number: 70000150
- Condition: Tripped
- Location: Mlg
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO LANDING, CREW SELECTED THE GEAR DOWN BUT GEAR DID NOT EXTEND. CREW WHEN THRU THEIR PROCEDURES AND FOUND THAT BOTH THE 1 & 2, 50 AMP CIRCUIT BREAKERS FOR THE NR 2 DUAL FEED BUS HAD POPPED.  THE CREW ADVISED TOWER AND PROCEEDED TO EXTEND THE GEAR WITH HAND PUMP.  GEAR EXTENDED NORMALLY AND ACFT LANDED WITHOUT INCIDENT.  ACFT WAS TAKEN TO HANGAR TO HAVE PROBLEM INVESTIGATED.  AFTER MANY HOURS AND NUMEROUS GEAR SWINGS SYS WOULD NOT FAIL. ACFT WAS FLOWN TO MAIN BASE AND SYS WERE RE-INVESTIGATED.  IT WAS NOTICED THAT AFTER AN HOUR OR MORE WITH POWER ON THE ACFT THAT THE NR2 BREAKER WOULD GET WARM, AND FAIL.  GEAR DID NOT EXTEND FOR THE CREW BECAUSE WHEN BOTH BREAKERS POPPED ON THE NR2 DUAL FEEDER BUS, POWER TO THE LANDING GEAR CONTROL WAS REMOVED.  BOTH NR1 & NR2 50 AMP BREAKERS, PN 700-001-50 WERE REPLACED WITH NEW BREAKERS.
